SCUDERI, Letizia

SCUDERI, Letizia  

Dipartimento di Scienze Matematiche  

002173  

Mostra records
Risultati 1 - 20 di 35 (tempo di esecuzione: 0.005 secondi).
Citazione Data di pubblicazione Autori File
A virtual element method for the solution of 2D time-harmonic elastic wave equations via scalar potentials / Falletta, Silvia; Ferrari, Matteo; Scuderi, Letizia. - In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. - ISSN 0377-0427. - 441:(2024). [10.1016/j.cam.2023.115625] 1-gen-2024 Falletta, SilviaFerrari, MatteoScuderi, Letizia JCAM_preprint.pdfmain.pdf
CVEM-BEM Coupling for the Simulation of Time-Domain Wave Fields Scattered by Obstacles with Complex Geometries / Desiderio, Luca; Falletta, Silvia; Ferrari, Matteo; Scuderi, Letizia. - In: COMPUTATIONAL METHODS IN APPLIED MATHEMATICS. - ISSN 1609-4840. - 23:2(2023), pp. 353-372. [10.1515/cmam-2022-0084] 1-gen-2023 Luca DesiderioSilvia FallettaMatteo FerrariLetizia Scuderi 10.1515_cmam-2022-0084.pdf
An overview on a time discrete convolution—space collocation BEM for 2D exterior wave propagation problems / Falletta, Silvia; Monegato, Giovanni; Scuderi, Letizia. - In: ANNALI DELL'UNIVERSITÀ DI FERRARA. SEZIONE 7: SCIENZE MATEMATICHE. - ISSN 0430-3202. - 68:2(2022), pp. 311-336. [10.1007/s11565-022-00420-x] 1-gen-2022 Silvia FallettaGiovanni MonegatoLetizia Scuderi An overview on a time discrete convolution—space collocation BEM for 2D exterior wave propagation problems.pdf
CVEM-BEM Coupling with Decoupled Orders for 2D Exterior Poisson Problems / Desiderio, L; Falletta, S; Ferrari, M; Scuderi, L. - In: JOURNAL OF SCIENTIFIC COMPUTING. - ISSN 0885-7474. - 92:3(2022). [10.1007/s10915-022-01951-3] 1-gen-2022 Desiderio, LFalletta, SFerrari, MScuderi, L jomp-s-21-00996-1_submitted.pdfCVEM-BEM Coupling with Decoupled Orders for 2D Exterior Poisson Problems.pdf
On the Coupling of the Curved Virtual Element Method with the One-Equation Boundary Element Method for 2D Exterior Helmholtz Problems / Desiderio, Luca; Falletta, Silvia; Ferrari, Matteo; Scuderi, Letizia. - In: SIAM JOURNAL ON NUMERICAL ANALYSIS. - ISSN 0036-1429. - 60:4(2022), pp. 2099-2124. [10.1137/21M1460776] 1-gen-2022 Luca DesiderioSilvia FallettaMatteo FerrariLetizia Scuderi M146077.pdfONTHEC~2.PDF
Two FEM-BEM methods for the numerical solution of 2D transient elastodynamics problems in unbounded domains / Falletta, S.; Monegato, G.; Scuderi, L.. - In: COMPUTERS & MATHEMATICS WITH APPLICATIONS. - ISSN 0898-1221. - 114:(2022), pp. 132-150. [10.1016/j.camwa.2022.03.040] 1-gen-2022 Falletta S.Monegato G.Scuderi L. Elasto_FEM_BEM_main.pdf1-s2.0-S0898122122001377-main.pdf
A Virtual Element Method coupled with a Boundary Integral Non Reflecting condition for 2D exterior Helmholtz problems / Desiderio, L.; Falletta, S.; Scuderi, L.. - In: COMPUTERS & MATHEMATICS WITH APPLICATIONS. - ISSN 0898-1221. - 84:(2021), pp. 296-313. [10.1016/j.camwa.2021.01.002] 1-gen-2021 Desiderio L.Falletta S.Scuderi L. VEM_BEM_helmholtz_preprint.pdf1-s2.0-S0898122121000043-main.pdf
An integro-differential non-local model for cell migration and its efficient numerical solution / Colombi, Annachiara; Falletta, Silvia; Scianna, Marco; Scuderi, Letizia. - In: MATHEMATICS AND COMPUTERS IN SIMULATION. - ISSN 0378-4754. - 180:(2021), pp. 179-204. [10.1016/j.matcom.2020.08.020] 1-gen-2021 Annachiara ColombiSilvia FallettaMarco SciannaLetizia Scuderi Colombi_Falletta_Scianna_Scuderi_R.pdf1-s2.0-S0378475420302871-main.pdf
Two boundary integral equation methods for linear elastodynamics problems on unbounded domains / Falletta, Silvia; Monegato, Giovanni; Scuderi, Letizia. - In: COMPUTERS & MATHEMATICS WITH APPLICATIONS. - ISSN 0898-1221. - STAMPA. - 78:(2019), pp. 3841-3861. [10.1016/j.camwa.2019.06.017] 1-gen-2019 Falletta SilviaMonegato GiovanniScuderi Letizia Elastodinamica_pre_print.pdfCAMWA_post_print.pdfCAMWA_versione_rivista_stampa.pdf
Wavelets and convolution quadrature for the efficient solution of a 2D space-time BIE for the wave equation / Bertoluzza, Silvia; Falletta, Silvia; Scuderi, Letizia. - In: APPLIED MATHEMATICS AND COMPUTATION. - ISSN 0096-3003. - STAMPA. - (2019). [10.1016/j.amc.2019.124726] 1-gen-2019 Silvia FallettaLetizia Scuderi + AMC_pre_print.pdfAMC_post_print.pdfWavelets and convolution quadrature for the efficient solution of a 2D space-time BIE for the wave equation.pdf
On the discretization and application of two space-time boundary integral equations for 3D wave propagation problems in unbounded domains / Falletta, Silvia; Monegato, Giovanni; Scuderi, Letizia. - In: APPLIED NUMERICAL MATHEMATICS. - ISSN 0168-9274. - STAMPA. - 124:(2018), pp. 22-43. [10.1016/j.apnum.2017.10.001] 1-gen-2018 FALLETTA, SILVIAMONEGATO, GiovanniSCUDERI, Letizia BIE_3D_reduced_revised_10_FINAL.pdfAPNUM_FMS_Wave3D_vel.pdf
A new boundary element integration strategy for retarded potential boundary integral equations / Falletta, Silvia; Scuderi, Letizia. - In: APPLIED NUMERICAL MATHEMATICS. - ISSN 0168-9274. - 94:(2015), pp. 106-126. [10.1016/j.apnum.2015.03.009] 1-gen-2015 FALLETTA, SILVIASCUDERI, Letizia 3D_Lub_CB_CBloc.pdfAPNUM_Fascette_post_print.pdf
A space–time BIE method for 2D wave equation problems with mixed boundary conditions / Monegato, Giovanni; Scuderi, Letizia. - In: APPLIED MATHEMATICS AND COMPUTATION. - ISSN 0096-3003. - STAMPA. - 259:(2015), pp. 1046-1070. [10.1016/j.amc.2015.02.082] 1-gen-2015 MONEGATO, GiovanniSCUDERI, Letizia -
A space-time BIE method for wave equation problems: the (two-dimensional) Neumann case / Falletta, Silvia; Monegato, Giovanni; Scuderi, Letizia. - In: IMA JOURNAL OF NUMERICAL ANALYSIS. - ISSN 0272-4979. - STAMPA. - 34:1(2014), pp. 390-434. [10.1093/imanum/drs040] 1-gen-2014 FALLETTA, SILVIAMONEGATO, GiovanniSCUDERI, Letizia Wave_Neumann_post_print.pdf
Potential evaluation in space-time BIE formulations of 2D wave equation problems / Monegato, Giovanni; Scuderi, Letizia. - In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. - ISSN 0377-0427. - STAMPA. - 243:1(2013), pp. 60-79. [10.1016/j.cam.2012.10.032] 1-gen-2013 MONEGATO, GiovanniSCUDERI, Letizia potentialb_rev1_modificato.pdf
A space-time BIE method for nonhomogeneous exterior wave equation problems. the Dirichlet case / Falletta, Silvia; Monegato, Giovanni; Scuderi, Letizia. - In: IMA JOURNAL OF NUMERICAL ANALYSIS. - ISSN 0272-4979. - STAMPA. - 32:1(2012), pp. 202-226. [10.1093/imanum/drr008] 1-gen-2012 FALLETTA, SILVIAMONEGATO, GiovanniSCUDERI, Letizia Wave_revision2.pdf
Lubich convolution quadratures and their application to problems described by space-time BIEs / Monegato, Giovanni; Scuderi, Letizia; Stanic, M. P.. - In: NUMERICAL ALGORITHMS. - ISSN 1017-1398. - STAMPA. - 56:3(2011), pp. 405-436. [10.1007/s11075-010-9394-9] 1-gen-2011 MONEGATO, GiovanniSCUDERI, Letizia + ConvquadNA2_modificato.pdf
Quadrature Rules for Unbounded Intervals and Their Application to Integral Equations / Monegato, Giovanni; Scuderi, Letizia - In: Approximation and Computation / W. GAUTSCHI; G. MASTROIANNI; T. M. RASSIAS. - STAMPA. - [s.l] : Springer, 2011. - ISBN 9781441965936. - pp. 185-208 1-gen-2011 MONEGATO, GiovanniSCUDERI, Letizia -
Space-time BIE methods for non homogeneous exteriorwave equation problems. The Dirichlet case / Falletta, Silvia; Monegato, Giovanni; Scuderi, Letizia. - (2010). 1-gen-2010 FALLETTA, SILVIAMONEGATO, GiovanniSCUDERI, Letizia Wave_10610_abstract.pdf
A new smoothing strategy for computing nearly singular integrals in 3D Galerkin BEM / Scuderi, Letizia. - In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. - ISSN 0377-0427. - 225:(2009), pp. 406-427. 1-gen-2009 SCUDERI, Letizia -